I HAD A COMPLETE HYSTERECTOMY 20 YRS AGO AFTER BIRTH OF 2 BOYS, DR PUT ME ON HORMONE REPLACEMENT PILLS, AFTER APPROX 15 YRS WANTED TO GET OFF OF MEDICATION. AFTER STOPPING APPROX. 1 MO OR SO BEGAN TO HAVE TERRIBLE PAINS AS THOUGH UTI, PAIN DURING URINATION, NO BLEEDING, WENT BACK TO DR HE PUT ME ON MACRADATEN, BUT FROM TIME TO TIME THE UTI CONTINUED, I HAVE SENCE TAKEN MYSELF OFF THE HORMONE PILLS, VERY SLOWLY, LITTLE AT A TIME, THE UTI HAVE GOTTEN BETTER, AND TAKE MACRADATEN ONCE IN A WHILE, BUT STILL CONTINUE TO GET LIGHT UTI. IS THIS NORMAL TO EXPERIENCE PAIN AS A UTI, WITH THE DECREASE OF HORMONES?
Im not sure how you know you had a UTI, they can be quite serious, you mean a urinary tract infection right? if left untreated ( cipro and bladder pain meds) it can effect kidneys etc,,) a uti symptoms are hesitancy in urination to get flow going, pain/burning some blood tinge in urine and often after a few days fever, people get very very ill from this if untreated to the point of being hospitalised on IVs..
I do not think what you esperiencing sounds normal at all,Ive not heard of a relatioship between female hormones and urinary tract infections,,,utis are often cause by being catherised, using too much perfumey bubblebath etc..
I really think you should see a gyno and perhaps a urologist too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.